RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1954, Volume 18, Issue 1  


On a new problem of mathematical physics
S. L. Sobolev
3
Generalized resolvents of symmetric operators
A. V. Strauss
51
On the convergence of iterative processes and criteria of sign-definiteness of quadratic forms
Yu. M. Gavrilov
87
On the applicability of the central limit theorem to Markov chains
B. V. Shirikorad
95
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019